D441 Medical Dosage Calculations and Pharmacology - Set 3 - Part 3

Test your knowledge of technical writing concepts with these practice questions. Each question includes detailed explanations to help you understand the correct answers.

Question 41: A patient with Parkinson's disease on levodopa/carbidopa therapy begins exhibiting involuntary writhing movements of the arms and facial grimacing that were not present before starting treatment. The nurse should recognize these new movements as a sign of which condition?

Question 42: A nurse is providing dietary counseling to a patient recently started on levodopa for Parkinson's disease. The patient asks about following a high-protein diet for muscle strength. Which response by the nurse reflects accurate drug-nutrient interaction knowledge?

Question 43: A psychiatric nurse notices that a patient who has been taking an antipsychotic medication for several years is now exhibiting lip smacking, tongue twisting, and involuntary puckering movements. The nurse should identify this presentation as most consistent with which condition?

Question 44: A family member asks the nurse when donepezil should be given to their loved one who was recently diagnosed with Alzheimer's disease. The nurse should instruct the family to administer this medication at which time of day?

Question 45: A patient on levodopa/carbidopa therapy calls the nurse in a panic after noticing that their urine has turned dark reddish-brown in color. Which response by the nurse is most appropriate and reassuring for this patient?

Question 46: A nurse caring for a heart failure patient on digoxin therapy notes the patient complaining of nausea, blurred vision, and loss of appetite. The morning potassium level is three point two milliequivalents per liter. The nurse should suspect these findings are most likely related to which condition?

Question 47: A patient on atorvastatin therapy calls the clinic reporting new onset of severe muscle pain in both legs and dark cola-colored urine that started yesterday. The nurse should recognize these findings as potentially indicating which serious adverse effect?

Question 48: A patient taking oral ferrous sulfate for iron deficiency anemia asks the nurse how to improve the medication's absorption. The nurse should recommend which strategy based on evidence-based iron supplementation guidelines?

Question 49: A nurse is monitoring a kidney transplant patient on cyclosporine immunosuppressive therapy. The latest lab results show a rising creatinine and blood urea nitrogen alongside elevated liver enzymes. The nurse should be most concerned about which combination of organ toxicities?

Question 50: A patient on theophylline therapy for chronic asthma presents with a rapid heart rate and reports consuming multiple cups of coffee daily. The nurse also notices the patient takes atenolol for blood pressure. Which combination of concerns should the nurse prioritize reporting to the provider?


Complete the Captcha to view next question set.


Quick View

Struggling With Exams?

Less Time Studying, More Time Living – Finish Your Degree Faster! Pay-After-you-Pass!

Get Exam Support